# SDR SWAA2021120741029

- Difficulty date: November 6, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK TRAILING EDGE BRACKET LOCATED AT RIB 8 LEVEL; DEFLECTION RIB AREA. LT WING ; 2021-512044 / [01] REPLACED TRAILING EDGE BRACKET LOCATED AT RIB 8 LEVEL; DEFLECTION RIB AREA. LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW; [02] REPLACED TRAILING EDGE BRACKET LOCATED AT RIB 8 LEVEL; DEFLECTION RIB AREA. LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW
